# SDR HNAA2025080500525

- Difficulty date: May 17, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OTBD SEAT TRACK SUPPORT IS CORRODED AT FRAME 50.  ACCOMPLISHED REPAIR ON LH OTBD SEAT TRACK SUPPORT AT FR 50 IAW EMB 145 SRM 53-00-11RE STEP 5 REPAIR TYPE C FIGURE 207
